Went to the endocrinologist today to switch from testim gel to Cypionate injectable. She reviewed my last bloodwork done November 3 and noticed that my test levels were lower, 229total/459 in Sept. (free test down as well) and my cholesterol was higher 220 compared to 170 in August-HDL was at 50. My liver enzymes were also elevated.
I had done a MAG-10 cycle for 4 weeks at 12 caps a day but had finished the cycle about 2 weeks before the bloodwork was completed. Would the MAG-10 explain the elevated cholesterol & liver enzymes even though it had been about 2 weeks since my last dose?
She asked me to stop taking M and TRIBEX and to stop doing protein shakes for a few weeks and then get my levels tested again. I am ok with everything except the protein shakes. Would you stop the protein shakes?
We did an EKG, Dexa bone density scan of my left hand and a basal metabolic rate test via a breathing machine. My BMR came back at the very hight end of 2722 calories per day. She also ordered an ultra-sound of my testicles and thyroid. She is being very thorough before changing me over to Cypionate at 1 shot every 4 weeks.